# SDR CALA2025012702038

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 89,222 hours, 12,517 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 183T200138G
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH INBOARD ELEVATOR WAS REPAIRED AS PER EC/RA: 5520-01160. ITEM OK TO SERVICE.
